MathSciNet Relay Station
MathSciNet bibliographic data
MR2535621 (2010e:65098) 65L05 (26E50 34A07)
Khastan, A.; Ivaz, K. Numerical solution of fuzzy differential equations by Nyström method. Chaos Solitons Fractals 41 (2009), no. 2, 859–868.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement